After a 9 month course of IV Amikacin, I have lost almost all of my ability to hear. I was not only not alerted of this risk by my physician, I was told by him that my amikacin was not causing my gradual hearing loss. Finally, when my hearing was permanently & profoundly lost, they admitted the amikacin was the cause and immediately removed me from this medication. Would love to hear from anyone else with a similar story.
Loss hearing in my right ear after taking Metoprolol Tarta 50 mg. Woke up in the morning and couldn't hear out of my...12 REPLIES
I was put on Hydroxy Condon/Asathiminphine, for server hip pain. I aksed my bone dr. if there were any sever side effect...
Can Opana 5m cause sudden onset of hearing loss ?? ## Opana contains the active ingredient Oxymorphone, it is a narcotic...1 REPLY
I was given Metoprolol Tarta 50 mg. and it says to take one twice a day. I didn't take that much and it made me not ...5 REPLIES
Doctor put me on Metformin, two days after I started experiencing severe stomach pain and tinnitus in one ear. Went to E...7 REPLIES
Im sure epclusa caused hearing problems started with ears ringing then lost hearing in right ear dr prescibed predestone...9 REPLIES
Is there any medicin (except hearing aids)which can help in regaining hearing especially in elder persons. Hair can be g...
I had ringing in my ears last sun ,monday noticed no hearing in right ear,saw dr sent me to hearing clinic right ear not...
I've been taking Viibryd for about 2 months. All of a sudden I have hearing loss in my right ear. My doctor has me o...6 REPLIES
I'm in the process of changing HBP meds and am currently on all three - Enalapril(new), Atenolol and HCTZ. This past...1 REPLY